Solution of Generalized Fractional Reaction-Diffusion Equations
Source: Astrophysics and Space Science, Volume 305, Number 3, December 2006 , pp. 305-313(9)
Abstract:This paper deals with the investigation of a closed form solution of a generalized fractional reaction-diffusion equation. The solution of the proposed problem is developed in a compact form in terms of the H-function by the application of direct and inverse Laplace and Fourier transforms. Fractional order moments and the asymptotic expansion of the solution are also obtained.
Document Type: Research Article
Publication date: December 1, 2006